Microscopic densities and Fock-Sobolev spaces


We study two-dimensional eigenvalue ensembles close to certain types of singular points in the interior of the droplet. We prove existence of a microscopic density which quickly approaches the equilibrium density, as the distance from the singularity increases beyond the microscopic scale. This kind of asymptotic is used to analyze normal matrix models in [3]. In addition, we obtain here asymptotics for the Bergman function of certain Fock-Sobolev spaces of entire functions.

This is a preview of subscription content, access via your institution.


  1. [1]

    Y. Ameur, Near-boundary asymptotics of correlation kernels, J. Geom. Anal. 23 (2013), 73–95.

    MathSciNet  Article  Google Scholar 

  2. [2]

    Y. Ameur, N.-G. Kang and N. Makarov, Rescaling Ward identities in the random normal matrix model, Constr. Approx., 50 (2019), 63–127.

    MathSciNet  Article  Google Scholar 

  3. [3]

    Y. Ameur, N.-G. Kang and S.-M. Seo, The random normal matrix model: insertion of a point charge, arxiv: 1804.08587.

  4. [4]

    Y. Ameur and S.-M. Seo, On bulk singularities in the random normal matrix model, Constr. Approx. 47 (2018), 3–37.

    MathSciNet  Article  Google Scholar 

  5. [5]

    N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337–404.

    MathSciNet  Article  Google Scholar 

  6. [6]

    H. R. Cho, B. R. Choe and H. Koo, Fock-Sobolev spaces of fractional order, Potential Anal 43 (2015), 199–240.

    MathSciNet  Article  Google Scholar 

  7. [7]

    H. R. Cho and K. Zhu, Fock-Sobolev spaces and their Carleson measures, J. Funct. Anal. 263 (2012), 2483–2506.

    MathSciNet  Article  Google Scholar 

  8. [8]

    G. M. Dall’Ara, Pointwise estimates of weighted Bergman kernels in several complex variables, Adv. Math. 285 (2015), 1706–1740.

    MathSciNet  Article  Google Scholar 

  9. [9]

    H. Führ, K. Gröchenig, A. Haimi, A. Klotz and J. L. Romero, Density of sampling and interpolation in reproducing kernel Hilbert spaces, J. Lond. Math. Soc. 96 (2017), 663–686.

    MathSciNet  Article  Google Scholar 

  10. [10]

    R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer, Berlin-Heidelberg, 2014.

    Book  Google Scholar 

  11. [11]

    H. Hedenmalm and N. Makarov, Coulomb gas ensembles and Laplacian growth, Proc. London. Math. Soc. 106 (2013), 859–907.

    MathSciNet  Article  Google Scholar 

  12. [12]

    D. Hulin and M. Troyanov, Prescribing curvature on open surfaces, Math. Ann. 293 (1992), 277–315.

    MathSciNet  Article  Google Scholar 

  13. [13]

    L. Hörmander, Notions of Convexity, Birkhäuser, Basel, 1994.

    MATH  Google Scholar 

  14. [14]

    N.-G. Kang and N. Makarov, Calculus of conformal fields on a compact Riemann surface, arxiv: 1708.07361.

  15. [15]

    M. Laskin, Y. H. Chiu, T. Can and P. Wiegmann, Emergent Conformal Symmetry of Quantum Hall States on Singular surfaces, Phys. Rev. Lett. 117, 266803 (2016)

    Article  Google Scholar 

  16. [16]

    S.-Y. Lee and M. Yang, Discontinuity in the asymptotic behavior of planar orthogonal polynomials under a perturbation of the Gaussian weight, Comm. Math. Phys. 355 (2017), {p303-338}.

  17. [17]

    N. Marco, X. Massaneda and J. Ortega-Cerdà, Interpolation and sampling sequences for entire functions, Geom. Funct. Anal. 13 (2003), 862–914.

    MathSciNet  Article  Google Scholar 

  18. [18]

    J. Marzo and J. Ortega-Cerdà, Pointwise estimates for the Bergman kernel of the weighted Fock space, J. Geom. Anal. 19 (2009), 890–910.

    MathSciNet  Article  Google Scholar 

  19. [19]

    E. B. Saff and V. Totik, Logarithmic Potentials with External Fields, Springer-Verlag, Berlin Heidelberg 1997.

    Book  Google Scholar 

  20. [20]

    J. Viola and A. Aleman, On weak and strong solution operators for evolution equations coming from quadratic operators, J. Spectr. Theory 8 (2018), 33–121.

    MathSciNet  Article  Google Scholar 

  21. [21]

    C. Webb and M. D. Wong, On the moments of the characteristic polynomial of a Ginibre random matrix, Proc. Lond. Math. Soc. (3) 118 (2019), 1017–1056.

    MathSciNet  Article  Google Scholar 

  22. [22]

    K. Zhu, Analysis on Fock spaces, Springer, New York, 2012.

    Book  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Yacin Ameur.

Additional information

Seo was supported by Samsung Science and Technology Foundation, SSTF-BA1401-01.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ameur, Y., Seo, SM. Microscopic densities and Fock-Sobolev spaces. JAMA 139, 397–420 (2019). https://doi.org/10.1007/s11854-019-0055-1

Download citation